RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2004, Volume 307, Pages 266–280 (Mi znsl847)  

On the coincidence of limit shapes for integer partitions and compositions, and a slicing of Young diagrams

Yu. V. Yakubovich

St. Petersburg Department of V. A. Steklov Institute of Mathematics, Russian Academy of Sciences

Abstract: We consider a slicing of Young diagrams into slices associated with summands that have equal multiplicities. It is shown that for the uniform measure on all partitions of an integer $n$, as well as for the uniform measure on partitions of an integer $n$ into $m$ summands, $m\sim An^\alpha$, $\alpha\le1/2$, all slices after rescaling concentrate around their limit shapes. The similar problem is solved for compositions of an integer $n$ into $m$ summands. These results are applied to explain why limit shapes of partitions and compositions coincide in the case $\alpha<1/2$.

Full text: PDF file (239 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2005, 131:2, 5569–5577

Bibliographic databases:

UDC: 519.2
Received: 14.03.2004

Citation: Yu. V. Yakubovich, “On the coincidence of limit shapes for integer partitions and compositions, and a slicing of Young diagrams”, Representation theory, dynamical systems, combinatorial and algoritmic methods. Part X, Zap. Nauchn. Sem. POMI, 307, POMI, St. Petersburg, 2004, 266–280; J. Math. Sci. (N. Y.), 131:2 (2005), 5569–5577

Citation in format AMSBIB
\Bibitem{Yak04}
\by Yu.~V.~Yakubovich
\paper On the coincidence of limit shapes for integer partitions and compositions, and a~slicing of Young diagrams
\inbook Representation theory, dynamical systems, combinatorial and algoritmic methods. Part~X
\serial Zap. Nauchn. Sem. POMI
\yr 2004
\vol 307
\pages 266--280
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl847}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2050695}
\zmath{https://zbmath.org/?q=an:1162.11385}
\elib{http://elibrary.ru/item.asp?id=9127655}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2005
\vol 131
\issue 2
\pages 5569--5577
\crossref{https://doi.org/10.1007/s10958-005-0427-1}
\elib{http://elibrary.ru/item.asp?id=13492543}


Linking options:
  • http://mi.mathnet.ru/eng/znsl847
  • http://mi.mathnet.ru/eng/znsl/v307/p266

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:169
    Full text:40
    References:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019